# SDR AALA20150223009

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 56,053 hours, 7,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R DOOR EXTERIOR SLIDE LIGHT IS INOPERATIVE.  CLEANED BULB & SOCKET CONTACTS.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-04.  SYS CHECKED NORMAL.
